Logo BSU

Please use this identifier to cite or link to this item: http://elib.bsu.by/handle/123456789/226642
Title: Об отображениях экспоненциальных пространств
Authors: Кукрак, Г. О.
Keywords: ЭБ БГУ::ЕСТЕСТВЕННЫЕ И ТОЧНЫЕ НАУКИ::Математика
Issue Date: 1999
Publisher: Минск : Універсітэцкае
Citation: Вестник Белорусского государственного университета. Сер. 1, Физика. Математика. Информатика. – 1999. – № 3. – С. 56-59.
Abstract: In this paper the map of hyperspases induced by closed map of topological spases is considered. The necessary and sufficient condition for such map to be perfect is established. Also it is proved that hyperspases of compact subsets of coabsolute Hausdorff spases are coabsolutes.
URI: http://elib.bsu.by/handle/123456789/226642
ISSN: 0321-0367
Appears in Collections:1999, №3 (сентябрь)

Files in This Item:
File Description SizeFormat 
56-59.pdf625,24 kBAdobe PDFView/Open


PlumX

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.